# SDR SWIA2019080546120

- Difficulty date: July 18, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N903SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7425
- Aircraft time: 47,300 hours, 39,489 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 484-499
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM FS484 - FS499 RBL9 HAS CORROSION AROUND NUTPLATES.  (C-CHECK) RO: 8/01/2019 REPAIRED FLOORBEAM FS484-FS499 RBL9 IAW REO.
